# SDR ASAA9910222

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLIGHT 152, THE EMERGENCY EXIT TRACK LIGHTS ON SEAT PALLET 2-6 WERE FOUND TO BE INOPERATIVE.  REPLACED BATTERY AND RECEIVER, LIGHTS OPERATED NORMALLY.  (M)
